# SDR 7AJA2014F00125

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N555YE
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0561
- Aircraft time: 1,264 hours, 2,932 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 17343162400
- Condition: False Indication
- Location: Nr 2 Engine Bay
- Part time: 1,264 hours, 2,932 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE HAD FALSE INDICATION OF FIRE IN ENGINE COMPARTMENT.
